MathSciNet Relay Station
MathSciNet bibliographic data
MR2307776 53A10 (49Q05)
Pérez, Joaquín Stable embedded minimal surfaces bounded by a straight line. Calc. Var. Partial Differential Equations 29 (2007), no. 2, 267–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement